×

zbMATH — the first resource for mathematics

The resurgence properties of the incomplete gamma function. I. (English) Zbl 1347.41041

MSC:
41A60 Asymptotic approximations, asymptotic expansions (steepest descent, etc.)
33B20 Incomplete beta and gamma functions (error functions, probability integral, Fresnel integrals)
34M40 Stokes phenomena and connection problems (linear and nonlinear) for ordinary differential equations in the complex domain
Software:
DLMF
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] 1. M. V. Berry, Stokes’ phenomenon: Smoothing a Victorian discontinuity, Publ. Math. Inst. Hautes Études Sci.68 (1989) 211-221. genRefLink(16, ’S0219530515500128BIB001’, ’10.1007%252FBF02698550’); · Zbl 0701.58012
[2] 2. M. V. Berry, Uniform asymptotic smoothing of Stokes’ discontinuities, Proc. Roy. Soc. London Ser. A422 (1989) 7-21. genRefLink(16, ’S0219530515500128BIB002’, ’10.1098%252Frspa.1989.0018’);
[3] 3. M. V. Berry and C. J. Howls, Hyperasymptotics for integrals with saddles, Proc. Roy. Soc. London Ser. A434 (1991) 657-675. genRefLink(16, ’S0219530515500128BIB003’, ’10.1098%252Frspa.1991.0119’); · Zbl 0764.30031
[4] 4. W. G. C. Boyd, Gamma function asymptotics by an extension of the method of steepest descents, Proc. Roy. Soc. London Ser. A447 (1994) 609-630. genRefLink(16, ’S0219530515500128BIB004’, ’10.1098%252Frspa.1994.0158’); · Zbl 0829.33001
[5] 5. S. Brassesco and M. A. Méndez, The asymptotic expansion for n! and the Lagrange inversion formula, Ramanujan J.24 (2011) 219-234. genRefLink(16, ’S0219530515500128BIB005’, ’10.1007%252Fs11139-010-9237-2’); genRefLink(128, ’S0219530515500128BIB005’, ’000286599800006’);
[6] 6. L. Comtet, Advanced Combinatorics (Reidel, Dordrecht, 1974). genRefLink(16, ’S0219530515500128BIB006’, ’10.1007%252F978-94-010-2196-8’);
[7] 7. R. B. Dingle, Asymptotic Expansions: Their Derivation and Interpretation (Academic Press, New York, 1973). · Zbl 0279.41030
[8] 8. C. J. Howls, Hyperasymptotics for integrals with finite endpoints, Proc. Roy. Soc. London Ser. A439 (1992) 373-396. genRefLink(16, ’S0219530515500128BIB008’, ’10.1098%252Frspa.1992.0156’);
[9] 9. J. L. López and P. Pagola, An explicit formula for the coefficients of the saddle point method, Constr. Approx.33 (2011) 145-162. genRefLink(16, ’S0219530515500128BIB009’, ’10.1007%252Fs00365-010-9089-4’); genRefLink(128, ’S0219530515500128BIB009’, ’000288680800001’);
[10] 10. C. S. Meijer, Asymptotische Entwicklungen von Besselschen, Hankelschen und verwandten Funktionen III, Proc. Kon. Akad. Wet. Amsterdam35 (1932) 948-958. · Zbl 0005.29602
[11] 11. G. Nemes, An explicit formula for the coefficients in Laplace’s method, Constr. Approx.38 (2013) 471-487. genRefLink(16, ’S0219530515500128BIB011’, ’10.1007%252Fs00365-013-9202-6’); genRefLink(128, ’S0219530515500128BIB011’, ’000326347600005’);
[12] 12. G. Nemes, Error bounds and exponential improvements for the asymptotic expansions of the gamma function and its reciprocal, Proc. Roy. Soc. Edinburgh Sect. A145 (2015) 571-596. genRefLink(16, ’S0219530515500128BIB012’, ’10.1017%252FS0308210513001558’); genRefLink(128, ’S0219530515500128BIB012’, ’000355803100007’);
[13] 13. NIST Digital Library of Mathematical Functions. http://dlmf.nist.gov/, Release 1.0.8 of 2014-04-25.
[14] 14. F. W. J. Olver, Uniform, exponentially improved, asymptotic expansions for the generalized exponential integral, SIAM J. Math. Anal.22 (1991) 1460-1474. genRefLink(16, ’S0219530515500128BIB014’, ’10.1137%252F0522094’); genRefLink(128, ’S0219530515500128BIB014’, ’A1991GC98100017’);
[15] 15. F. W. J. Olver, Uniform, exponentially improved, asymptotic expansions for the confluent hypergeometric function and other integral transforms, SIAM J. Math. Anal.22 (1991) 1475-1489. genRefLink(16, ’S0219530515500128BIB015’, ’10.1137%252F0522095’); genRefLink(128, ’S0219530515500128BIB015’, ’A1991GC98100018’); · Zbl 0738.41030
[16] 16. R. B. Paris and D. Kaminski, Asymptotics and Mellin-Barnes Integrals (Cambridge University Press, 2001). genRefLink(16, ’S0219530515500128BIB016’, ’10.1017%252FCBO9780511546662’); · Zbl 0983.41019
[17] 17. R. B. Paris and A. D. Wood, Exponentially-improved asymptotics for the gamma function, J. Comput. Appl. Math.41 (1992) 135-143. genRefLink(16, ’S0219530515500128BIB017’, ’10.1016%252F0377-0427%252892%252990243-Q’); genRefLink(128, ’S0219530515500128BIB017’, ’A1992JK69500012’);
[18] 18. F. G. Tricomi, Asymptotische Eigenschaften der unvollstndigen Gammafunktion, Math. Z.53 (1950) 136-148. genRefLink(16, ’S0219530515500128BIB018’, ’10.1007%252FBF01162409’); · Zbl 0038.22105
[19] 19. J. Wojdylo, On the coefficients that arise from Laplace’s method, J. Comput. Appl. Math.196 (2006) 241-266. genRefLink(16, ’S0219530515500128BIB019’, ’10.1016%252Fj.cam.2005.09.004’); genRefLink(128, ’S0219530515500128BIB019’, ’000239295600018’); · Zbl 1096.41008
[20] 20. J. Wojdylo, Computing the coefficients in Laplace’s method, SIAM Rev.48 (2006) 76-96. genRefLink(16, ’S0219530515500128BIB020’, ’10.1137%252FS0036144504446175’); genRefLink(128, ’S0219530515500128BIB020’, ’000235585900004’);
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.